# SDR IPXA2573287

- Difficulty date: April 22, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N460UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25481
- Aircraft time: 22,272 hours, 13,928 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Chafed
- Location: Nr 8 Slat
- Component: Slat
- Component part number: 114N4004178A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C8, RT WING NR 8 SLAT T/E WEDGE HAS 2 CHAFED AREAS ON LOWER SKIN.    REPAIRED SLAT IAW SRM 51-7 0-10 REP 4, FIG 202.
